# SDR UPS99228638

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 69191705
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, DURING INSPECTION OF AFT CARGO DOOR STOP FITTINGS SUSPECT CRACK FOUND IN WEB, FWD OF AFT DOOR HINGE INSIDE DOOR WEB.  REPLACED IAW SRM 51-30-02.
